Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 731058, 29 pages
http://dx.doi.org/10.5402/2012/731058
Research Article

A New System of Random Generalized Variational Inclusions with Random Fuzzy Mappings and Random ( 𝐻 ( β‹… , β‹… ) , πœ™ ) - πœ‚ -Accretive Mappings in Banach Spaces

Department of Mathematics, Yasouj University, Yasouj 75914, Iran

Received 25 November 2011; Accepted 19 December 2011

Academic Editor: Y. Song

Copyright © 2012 Sayyedeh Zahra Nazemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sayyedeh Zahra Nazemi, “A New System of Random Generalized Variational Inclusions with Random Fuzzy Mappings and Random --Accretive Mappings in Banach Spaces,” ISRN Applied Mathematics, vol. 2012, Article ID 731058, 29 pages, 2012. https://doi.org/10.5402/2012/731058.